# SDR QXEA200602770

- Difficulty date: October 22, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 13,795 hours, 14,171 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flow Valve
- Part number: 8209023
- Part serial: 9806048
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 5,030 hours, 4,553 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEG FLIGHT NR 2351: AT CRUISE ALTITUDE (FL240), CABIN PRESS MASTER CAUTION ILLUMINATED.  CABIN ALTITUDE GAUGE SHOWED AT 11000', THE CREW DESCENDED TO 14,000 THEN 10,000' MSL, CABIN CONTINUED TO CLIMB.  ACCOMPLISHED DEPRESSURIZATION CHECKLIST AT 2-3 MINUTES AFTER CABIN ALTITUDE HAD ILLUMINATED.  NR 1 BLEED HOT CAUTION ILLUMINATED.  ACCOMPLISHED BLEED HOT CAUTION CHECKLIST.  MAINTENANCE REMOVED AND REPLACED THE PACK FLOW CONTROL VALVE IAW Q400 AMM TASK 21-52-01-000-801 AND 21-52-01-400-801.  OPS CHECK GOOD.  GROUND PRESSURE CHECK GOOD.  OCF PERFORMED AND WAS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
